MathSciNet Relay Station
MathSciNet bibliographic data
MR1403128 14M05 (13D02 14C05)
Geramita, Anthony V.; Migliore, Juan C. Reduced Gorenstein codimension three subschemes of projective space. Proc. Amer. Math. Soc. 125 (1997), no. 4, 943–950.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement